Go to page
 

Bibliographic Metadata

Title
Decomposable polynomials in second order linear recurrence sequences
AuthorFuchs, Clemens ; Karolus, Christina ; Kreso, Dijana
Published in
manuscripta mathematica, Berlin, 2018, Vol. 2018, page 1-26
PublishedBerlin : Springer Berlin Heidelberg, 2018
LanguageEnglish
Document typeJournal Article
Project-/ReportnumberP24574
Project-/ReportnumberJ3955
ISSN1432-1785
URNurn:nbn:at:at-ubs:3-10254 Persistent Identifier (URN)
DOI10.1007/s00229-018-1070-8 
Restriction-Information
 The work is publicly available
Files
Decomposable polynomials in second order linear recurrence sequences [0.54 mb]
Links
Reference
Classification
Abstract (English)

We study elements of second order linear recurrence sequences (Gn)n=0 of polynomials in C[x] which are decomposable, i.e. representable as Gn=gh for some g,hC[x] satisfying degg,degh>1. Under certain assumptions, and provided that h is not of particular type, we show that degg may be bounded by a constant independent of n, depending only on the sequence.

Stats
The PDF-Document has been downloaded 4 times.
License
CC-BY-License (4.0)Creative Commons Attribution 4.0 International License